# SDR DALA2021062903513

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 53,487 hours, 36,538 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Regulator
- Condition: Faulted
- Location: Tail
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 9533 - THE FLIGHT CREW RECEIVED A "TAIL MANIFOLD FAIL" TWICE ON DESCENT IN TO AVL AND DIVERTED TO CLT. AN EMERGENCY WAS DECLARED. CORRECTIVE ACTION: MAINTENANCE REPLACED THE TAIL PRESSURE REGULATING AND SHUTOFF VALVE AND RE-SECURED PNEUMATIC SENSE LINE ON TAIL ANTI-ICE VALVE. (LP #7645696)
